# SDR 95ZZZX2129

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5767G
- Make and model: Cessna 150K
- Aircraft serial: 15071267
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: NAS39734
- Condition: Failed
- Location: Rt Heat Muff
- Part time: 5,513 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE HOSE CLAMP WAS THE 'SPRING RATCHET' TYPE INSTALLED BY CESSNA.  THIS CLAMP CAME LOOSE IN-FLIGHT AND CAUSED CARBURETOR HEAT DUCT TO BECOME DIS-ENGAGED FROM THE HEAT MUFF.  THE PILOT WAS UNABLE TO GET RID OF CARBURETOR ICE WHICH CAUSED THE ENGINE TO QUIT.
